Dark and singular optical solitons with Kundu-Eckhaus equation by extended trial equation method and extended G '/G-expansion scheme

EKİCİ M., Mirzazadeh M., SÖNMEZOĞLU A., Zhou Q., Moshokoa S. P., Biswas A., ...More

OPTIK, vol.127, no.22, pp.10490-10497, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 127 Issue: 22
  • Publication Date: 2016
  • Doi Number: 10.1016/j.ijleo.2016.08.074
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.10490-10497
  • Keywords: Bright solitons, Dark solitons, Constraints, G '/G-expansion, TRAVELING-WAVE SOLUTIONS, NONLINEAR DISPERSION, LAW NONLINEARITY, MEDIA
  • Yozgat Bozok University Affiliated: Yes


This paper obtains dark and singular optical solitons from Kundu-Eckhaus model. There are two integration algorithms that are adopted. These are extended trial equation method and the extended G'/G-expansion scheme. Constraint conditions guarantees existence of these solitons. As a byproduct, singular periodic solutions and plane wave solutions fall out. (C) 2016 Elsevier GmbH. All rights reserved.